American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Larry Baggett and Kathy Merrill. Equivalence of cocycles under an irrational rotation . Proc. Amer. Math. Soc. 104 (1988) 1050-1053. MR 948146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Larry Baggett. On functions that are trivial cocycles for a set of irrationals . Proc. Amer. Math. Soc. 104 (1988) 1212-1215. MR 948145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mike Boyle. Eventual extensions of finite codes . Proc. Amer. Math. Soc. 104 (1988) 965-972. MR 964880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Valery Kovachev. Smoothness of the billiard ball map for strictly convex domains near the boundary . Proc. Amer. Math. Soc. 103 (1988) 856-860. MR 947670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] M. Viana da Silva. The differentiability of the hairs of ${\rm exp}(Z)$ . Proc. Amer. Math. Soc. 103 (1988) 1179-1184. MR 955004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] John M. Franks and Michael Handel. Entropy and exponential growth of $\pi\sb 1$ in dimension two . Proc. Amer. Math. Soc. 102 (1988) 753-760. MR 929016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. A. Lind. Entropies of automorphisms of a topological Markov shift . Proc. Amer. Math. Soc. 99 (1987) 589-595. MR 875406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Artur Oscar Lopes. Orthogonality and the Hausdorff dimension of the maximal measure . Proc. Amer. Math. Soc. 98 (1986) 51-55. MR 848874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jane M. Hawkins. Smooth $T\sp n$-valued cocycles for ergodic diffeomorphisms . Proc. Amer. Math. Soc. 93 (1985) 307-311. MR 770542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Joel Friedman. A note on state splitting . Proc. Amer. Math. Soc. 92 (1984) 206-208. MR 754704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Erratum to ``Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. {\bf 88}\ (1983), no. 4, 625--630; MR0702288 (85a:30040)] . Proc. Amer. Math. Soc. 92 (1984) 156. MR 749909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Infinite-dimensional Jacobi matrices associated with Julia sets . Proc. Amer. Math. Soc. 88 (1983) 625-630. MR 702288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David Fried. Entropy for smooth abelian actions . Proc. Amer. Math. Soc. 87 (1983) 111-116. MR 677244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Abraham Boyarsky. Approximating the absolutely continuous measures invariant under general maps of the interval . Proc. Amer. Math. Soc. 87 (1983) 475-480. MR 684642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ryuichi Ito. Minimal entropy for endomorphisms of the circle . Proc. Amer. Math. Soc. 86 (1982) 321-327. MR 667298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] William M. Goldman, Morris W. Hirsch and Gilbert Levitt. Invariant measures for affine foliations . Proc. Amer. Math. Soc. 86 (1982) 511-518. MR 671227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Koichi Yano. Topological entropy of foliation preserving diffeomorphisms . Proc. Amer. Math. Soc. 85 (1982) 293-296. MR 652461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Abraham Boyarsky and Gabriel Haddad. A result related to a theorem by Pianigiani . Proc. Amer. Math. Soc. 82 (1981) 538-540. MR 614874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2